Subdifferential characterization of approximate convexity: the lower semicontinuous case

Abstract : It is known that a locally Lipschitz function f is approximately convex if, and only if, its Clarke subdifferential ∂C f is a submonotone operator. The main object of this work is to extend the above characterization to the class of lower semicontinuous functions. To this end, we establish a new approximate mean value inequality involving three points. We also show that an analogue of the Rockafellar maximal monotonicity theorem holds for this class of functions and we discuss the case of arbitrary subdifferentials
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00694605
Contributor : Marc Lassonde <>
Submitted on : Friday, May 4, 2012 - 10:56:30 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00694605, version 1

Collections

Citation

Aris Daniilidis, Florence Jules, Marc Lassonde. Subdifferential characterization of approximate convexity: the lower semicontinuous case. Mathematical Programming B, Springer, 2009, 116 (1-2), pp.115-127. 〈hal-00694605〉

Share

Metrics

Record views

145